# SDR 04FDEA00150

- Difficulty date: January 15, 2004
- Submitted: January 15, 2004
- Operation: Air carrier
- Aircraft: N604FE
- Make and model: Doug MD-11
- Aircraft serial: 48460
- Aircraft time: 39,294 hours, 9,166 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge
- Condition: Corroded
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT INBOARD FLAP OUTBOARD HINGE (FLAP SIDE), INBOARD PIVOT HOLE CORRODED AT SPOT FACES.  LT INBD FLAP OTBD HINGE (FLAP SIDE), INBD PIVOT HOLE SPOT   FACES CORROSION REMOVED & REPAIRED AS PER FEDEX EA  1-5750-74282, WINGS - LT INBD TE FLAP HINGE BRACKET CORROSION.
